RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1161–1171 (Mi zvmmf6001)  

This article is cited in 10 scientific papers (total in 10 papers)

The problem of the reconstruction of functions that are given with error

G. V. Khromova

Saratov

Full text: PDF file (949 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 58–68

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65R20; Secondary 65J05, 65D15
Received: 09.12.1975
Revised: 02.11.1976

Citation: G. V. Khromova, “The problem of the reconstruction of functions that are given with error”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1161–1171; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 58–68

Citation in format AMSBIB
\Bibitem{Khr77}
\by G.~V.~Khromova
\paper The problem of the reconstruction of functions that are given with error
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1161--1171
\mathnet{http://mi.mathnet.ru/zvmmf6001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455290}
\zmath{https://zbmath.org/?q=an:0379.65058}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 58--68
\crossref{https://doi.org/10.1016/0041-5553(77)90008-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6001
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Khromova, “Approximating properties of resolvents of differential operators in the approximation problem for functions and their derivatives”, Comput. Math. Math. Phys., 38:7 (1998), 1057–1064  mathnet  mathscinet  zmath
    2. Khromova G., “Error Estimates of Approximate Solutions to Equations of the First Kind”, Dokl. Math., 63:3 (2001), 390–394  mathscinet  zmath  isi
    3. A. P. Khromov, G. V. Khromova, “Extension of the convergence domain in the Tikhonov method”, Comput. Math. Math. Phys., 42:8 (2002), 1067–1072  mathnet  mathscinet  zmath  elib
    4. G. V. Khromova, “Tikhonov's method and approximation of periodic functions”, Comput. Math. Math. Phys., 43:4 (2003), 489–493  mathnet  mathscinet  zmath
    5. G. V. Khromova, “On the moduli of continuity of unbounded operators”, Russian Math. (Iz. VUZ), 50:9 (2006), 67–74  mathnet  mathscinet
    6. S. V. Bulycheva, “Averaging initial data in applied problems”, Comput. Math. Math. Phys., 46:10 (2006), 1717–1723  mathnet  crossref  mathscinet
    7. A. P. Khromov, G. V. Khromova, “A family of operators with discontinuous ranges and approximation and restoration of continuous functions”, Comput. Math. Math. Phys., 53:10 (2013), 1421–1427  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. A. I. Sidikova, S. I. Belkov, “Ravnomernoe priblizhenie granichnogo usloviya v obratnoi zadache teplovoi diagnostiki”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:1 (2014), 36–41  mathnet
    9. O. I. Shatalina, “O priblizhenii i vosstanovlenii nepreryvnykh funktsii s kraevymi usloviyami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 603–608  mathnet  crossref  elib
    10. G. V. Khromova, “Ob operatorakh s razryvnoi oblastyu znachenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 298–302  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:194
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020